Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 17, Issue 5

Issues

Representation formulae for solutions to direct and inverse degenerate in time first-order Cauchy problems in Banach spaces

A. Lorenzi
  • Dipartimento di Matematica “F. Enriques”, Università degli Studi di Milano, Via Saldini 50, 20133 Milano, Italy. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-07-06 | DOI: https://doi.org/10.1515/JIIP.2009.030

Abstract

We are concerned with a degenerate in time first-order identification problem related to a closed operator in a Banach space. The degeneracy with respect to time — due to scalar time coefficients — is assumed to be integrable. For both direct and inverse problem we exhibit explicit representations of the solutions in terms of the linear operator A and function ƒ (cf. equation (1.1)), when the latter possess specific properties.

Some applications to partial differential equations are given.

Key words.: Degenerate in time differential equations in Banach spaces; Representation formulae for direct and inverse problems; Application to parabolic PDE's

About the article

Received: 2008-08-28

Published Online: 2009-07-06

Published in Print: 2009-07-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 17, Issue 5, Pages 477–497, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2009.030.

Export Citation

Comments (0)

Please log in or register to comment.
Log in